Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/25061
Title: Genetic variability in two hydrophilous species of Potamogeton, P-pectinatus and P-filiformis (Potamogetonaceae)
Authors: Hollingsworth, PM
Preston, CD
Gornall, RJ
First Published: 1-Jan-1996
Publisher: SPRINGER-VERLAG WIEN
Citation: PLANT SYSTEMATICS AND EVOLUTION, 1996, 202 (3-4), pp. 233-254
DOI Link: 10.1007/BF00983385
ISSN: 0378-2697
Links: http://hdl.handle.net/2381/25061
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.